Rathjen, M (2019) The scope of Feferman’s semi-intuitionistic set theories and his second conjecture. Indagationes Mathematicae, 30 (3). pp. 500-525. ISSN 0019-3577
Abstract
The paper is concerned with the scope of semi-intuitionistic set theories that relate to various foundational stances. It also provides a proof for a second conjecture of Feferman’s that relates the concepts for which the law of excluded middle obtains to those that are absolute with regard to the relevant test structures, or more precisely of ∆1 complexity. The latter is then used to show that a plethora of statements is indeterminate with respect to various semi-intuitionistic set theories.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019 Royal Dutch Mathematical Society (KWG). Published by Elsevier. This is an author produced version of a paper published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Semi-intuitionistic set theory, Law of excluded middle, Indefiniteness, Absoluteness, ∆1, property |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 14 Jan 2019 14:55 |
Last Modified: | 10 Jan 2020 01:39 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.indag.2019.01.004 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:140935 |
Download
Filename: Brouwer_Symposium_Rathjen_12_12_2018.pdf
Licence: CC-BY-NC-ND 4.0